# SDR RAIA970422

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 2118848
- Condition: Failed
- Location: Cockpit
- Part time: 2,318 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7674 - RIGHT IEC FAILED ON TAKEOFF ROLL. MAINTENANCE REPLACED RIGHT IEC.  (X)
